SciELO - Scientific Electronic Library Online

 
vol.73 issue2Sensibilidad y especificidad de los exámenes de anticuerpos antigliadina y antiendomisio author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Archivos de Pediatría del Uruguay

Print version ISSN 0004-0584

Abstract

BANCHERO, PATRICIA  and  GIACHETTO, GUSTAVO. Agranulocitosis inducida por medicamentos. Arch. Pediatr. Urug. [online]. 2002, vol.73, n.2, pp. 74-77. ISSN 0004-0584.

Drug-induced agranulocytosis is an infrequent, life-threatening adverse drug reaction. A variety of drugs can cause this condition. Diagnosis of this adverse reaction requires a high degree of suspicion and the following of well established diagnostic criteria. In this review the definition of agranulocytosis, drug-induced agranulocytosis diagnostic criteria, mechanisms of disease, drugs implied and therapeutic management are analyzed. The importance of taking into account the local epidemiology in the promotion of a rational use of drugs is stressed.

Keywords : AGRANULOCYTOSIS [chemically induced].

        · abstract in Spanish | Portuguese     · text in Spanish     · pdf in Spanish